Journal article

Dominating induced matchings in graphs containing no long claw

Show more…
    2017
Published in:
  • Journal of Graph Theory. - 2017, vol. 88, no. 1, p. 18-39
English An induced matching 𝑀 in a graph 𝐺 is dominating if every edge not in 𝑀 shares exactly one vertex with an edge in 𝑀. The DOMINATING INDUCED MATCHING problem (also known as EFFICIENT EDGE DOMINATION) asks whether a graph 𝐺 contains a dominating induced matching. This problem is generally NP-complete, but polynomial-time solvable for graphs with some special properties. In particular, it is solvable in polynomial time for claw-free graphs. In the present article, we provide a polynomial-time algorithmto solve the DOMINATING INDUCED MATCHING problem for graphs containing no long claw, that is, no induced subgraph obtained from the claw by subdividing each of its edges exactly once.
Faculty
Faculté des sciences économiques et sociales
Department
Département d'informatique
Language
  • English
Classification
Economics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/307795
Statistics

Document views: 6 File downloads:
  • jgt_rero.pdf: 2